# SDR GTIA9700179

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Rattles
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 626 - NOSE WHEEL RATTLES DURING TURNS AT SLOW SPEED.  REMOVED BOTH NOSE WHEEL ASSEMBLIES AND INSPECTED.  NO FAULTS FOUND.  RE-INSTALLED TIRE ASSEMBLIES IAW DC-9 MM 32-42.  OPS CHECK GOOD.  (X)
